Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have frequency in urinating and also itching. Its normal with more water intake. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
Hi Doctor,
I am experiencing frequency in urinating, mainly during morning times,also sometimes in between and also itching. Then when I take enough water for sometime, the condition becomes normal. But during that frequency it tends me to stay back in the rest room itself.Also the urine seems to be cloudy and dark yellow.
Posted Wed, 21 Aug 2013 in General Health
Answered by Dr. Raju A.T 3 hours later

Thanks for your query.

I am medical doctor, an associate in Department of Nephrology, working with an experienced Nephrologist. I answer on his behalf.

Increased frequency of urination in this time of the season due to cold weather is normal. This happens due to decreased secretion of antidiuretic hormone.

I still recommend you to get a urine routine microscopy and a blood glucose test done just to rule out other causes of the frequent micturation.

Once the reports are in hand get back to me, we shall discuss on the same.

Waiting for your response,

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor